Error estimation for perturbed systems.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 202-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151813,
author = {U. Kirchgraber},
title = {Error estimation for perturbed systems.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {202--206},
year = {1976},
volume = {288},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151813/}
}
U. Kirchgraber. Error estimation for perturbed systems.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 202-206. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151813/